# SDR CA960415001

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Damaged
- Location: Baggage Door
- Stage of operation: CR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN)PARTIAL LOSS OF PRESSURIZATION CONTROL. BAGGAGE DOOR SEAL FOUND DAMAGED AND LEAKING.
